Title: On the convergence of multipoint Padé-type approximants and quadrature formulas associated with the unit circle
Authors: Bultheel, Adhemar ×
González-Vera, Pablo
Hendriksen, Erik
Njåstad, Olav #
Issue Date: 1996
Publisher: J.C. Baltzer
Series Title: Numerical algorithms vol:13 issue:3-4 pages:321-344
Abstract: We study the convergence of rational interpolants with prescribed poles on the unit circle to the Herglotz-Riesz transform of a complex measure supported on [-π ,π]. As a consequence, quadrature formulas arise which integrate exactly certain rational functions. Estimates of the rate of convergence of these quadrature formulas are also included.
ISSN: 1017-1398
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
qf.pdf Submitted 284KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science